MathSciNet Relay Station
MathSciNet bibliographic data
MR1900336 (2003i:60151) 60J80 (28A80)
Mörters, Peter; Shieh, Narn-Rueih Thin and thick points for branching measure on a Galton-Watson tree. Statist. Probab. Lett. 58 (2002), no. 1, 13–22.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement